# SDR 04103650

- Difficulty date: April 12, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Control Unit
- Part number: 70609
- Part serial: 1360
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OF FLIGHT 7823 CREW REPORTED A STAB/MACH TRIM FAILURE. CREW DIVERTED TO NEAREST SUITABLE AIRPORT AND FLIGHT LANDED SAFELY.  THE HORIZONTAL STABILIZER TRIM CONTROL UNIT WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
